Title: REDUCTION OF STRINGY SCATTERING-AMPLITUDES THROUGH MASSIVE WARD IDENTITIES
Authors: LEE, JC
交大名義發表
電子物理學系
National Chiao Tung University
Department of Electrophysics
Issue Date: 1-Jul-1994
Abstract: It is shown that the scattering amplitudes of some degenerate massive string states can be expressed in terms of that of higher spin states at the same mass level. This phenomenon is discussed from sigma-model point of view and demonstrated explicitly by using massive Ward identities generated by zero-norm states at D = 26. The subtlety of the scalar propagating state is briefly pointed out. We also compare our on-shell gauge symmetry derived from sigma-model with off-shell gauge symmetry of covariant string field theo
URI: http://dx.doi.org/10.1007/BF01411028
http://hdl.handle.net/11536/2434
ISSN: 0170-9739
DOI: 10.1007/BF01411028
Journal: ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS
Volume: 63
Issue: 2
Begin Page: 351
End Page: 355
Appears in Collections:Articles